# SDR HEEA084455

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 206040322001
- Condition: Corroded
- Location: Shaft  Hanger
- Component: Shaft  Hanger
- Component part number: 206040370115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVESHAFT HANGER BEARING SEAL SEPARATED. REPLACED 2 EACH BEARINGS 206040339103 DUE TO SEAL SEPARATED.  REPLACED 2 EACH BUSHINGS 206040322001 DUE TO CORROSION.  REPAIRED.
